# SDR UALA2013062504399

- Difficulty date: June 22, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 46,885 hours, 17,903 cycles
- Engine: Iae V2527A5
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Condition: Inoperative
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT WING TANK FUEL TRANSFER VALVES INOPERATIVE.  AFTER FUELING,  FUEL IN RT OUTER MOVED TO RT INNER CREATING IMBALANCE.
